MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 6 RT; PRSTHSISKNEEPTELLFMORTIBLSMICNSTRINDCMNTDPLYMRMTALPLYMR

SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 6 RT; PRSTHSISKNEEPTELLFMORTIBLSMICNSTRINDCMNTDPLYMRMTALPLYMR
Model Number 71423236
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that apparently patient knee never settled and caused him pain.Surgeon suspected a low-grade infection but lab tests could not confirm it.Patient had a second revision surgery to remove the implant and insert a cement spacer.Primary knee replacement performed on the (b)(6) 2019.On the (b)(6) 2019 patient had a first revision surgery to exchange the poly and perform a washout (this event was reported at the time).

Brand Name
LEGION PS NP FEM SZ 6 RT
Common Device Name
PRSTHSISKNEEPTELLFMORTIBLSMICNSTRINDCMNTDPLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9938667
Report Number1020279-2020-01236
Device Sequence Number654682
Product Code JWH
UDI-Device Identifier00885556031001
UDI-Public00885556031001
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71423236
Device Catalogue Number71423236
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;